# SDR CA150410015

- Difficulty date: March 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 407040034101
- Condition: Failed
- Location: M/R Transmission
- Part time: 5,040 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT,  THE CHIP LIGHT DETECTOR ILLUMINATED.  WHEN THE ACFT LANDED THE FLIGHT CREW HEARD A GROWLING NOISE THAT CAME FROM THE MAIN TRANSMISSION AREA.  TWO FERROUS NUGGETS WERE FOUND ATTACHED TO THE DETECTOR.  IT WAS FOUND THAT THE INPUT PINION GEAR TOOTH FRACTURED AND WAS LYING AT THE BOTTOM OF THE TRANSMISSION MAIN CASE.
